MAUDE Adverse Event Report: STRYKER GMBH 6.5MM CENTER SCREW - 24M M; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH 6.5MM CENTER SCREW - 24M M; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5573-6524
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
In this revision of a reunion reverse shoulder, the baseplate had pulled out of glenoid.All screws peripheral screws had loosened with one escaping through the back of the base plate and floating free under clavicle.Rep reported that surgeon was unable to re-implant new baseplate due to bone loss, and therefore patient was converted to a hemi arthroplasty.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant medical products and device evaluated by mfr the reported event that 6.5mm center screw - 24m m was alleged of 'implant - loose' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Further information such as medical records, x-rays, surgery reports or progress notes will not be released from the hospital.Thus, a medical statement was not possible.A more precise evaluation was not possible.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device was not returned.

Brand Name
6.5MM CENTER SCREW - 24M M
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7675599
Report Number0008031020-2018-00490
Device Sequence Number1384420
Product Code KWS
UDI-Device Identifier07613327098815
UDI-Public07613327098815
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5573-6524
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight88